Global Theory of a Second Order Linear Ordinary Differential Equation with a Polynomial Coefficient - 1st Edition - ISBN: 9780444109590, 9780080871295

Global Theory of a Second Order Linear Ordinary Differential Equation with a Polynomial Coefficient, Volume 18

1st Edition

Series Editors: Yasutaka Sibuya
eBook ISBN: 9780080871295
Imprint: North Holland
Published Date: 1st January 1975
Page Count: 289
Tax/VAT will be calculated at check-out Price includes VAT (GST)
30% off
30% off
30% off
30% off
30% off
20% off
20% off
30% off
30% off
30% off
30% off
30% off
20% off
20% off
30% off
30% off
30% off
30% off
30% off
20% off
20% off
30% off
30% off
30% off
30% off
30% off
20% off
20% off
225.00
157.50
157.50
157.50
157.50
157.50
180.00
180.00
54.95
38.47
38.47
38.47
38.47
38.47
43.96
43.96
43.99
30.79
30.79
30.79
30.79
30.79
35.19
35.19
72.95
51.06
51.06
51.06
51.06
51.06
58.36
58.36
Unavailable
Price includes VAT (GST)
× DRM-Free

Easy - Download and start reading immediately. There’s no activation process to access eBooks; all eBooks are fully searchable, and enabled for copying, pasting, and printing.

Flexible - Read on multiple operating systems and devices. Easily read eBooks on smart phones, computers, or any eBook readers, including Kindle.

Open - Buy once, receive and download all available eBook formats, including PDF, EPUB, and Mobi (for Kindle).

Institutional Access

Secure Checkout

Personal information is secured with SSL technology.

Free Shipping

Free global shipping
No minimum order.

Details

No. of pages:
289
Language:
English
Copyright:
© North Holland 1975
Published:
Imprint:
North Holland
eBook ISBN:
9780080871295

About the Series Editors

Yasutaka Sibuya Series Editor

Affiliations and Expertise

School of Mathematics, University of Minnesota, Minneapolis